MathSciNet Relay Station
MathSciNet bibliographic data
MR2279101 (2007i:42020) 42B25 (47G10)
Hytönen, Tuomas; Weis, Lutz A $T1$ theorem for integral transformations with operator-valued kernel. J. Reine Angew. Math. 599 (2006), 155–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement